# SDR ABXA050108

- Difficulty date: May 3, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 53,513 hours, 43,076 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 591326227
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PYLON ATTACH ANGLE CRACKED AT FORWARD END.  REPAIRED AREA IAW DC-9 SRM 54-04.
